# SDR DALA2015071604413

- Difficulty date: July 15, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1485
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL FUSELAGE SKIN, BS 1485, CANT AND 8 O`CLOCK POSITION APPROXIMATELY. SECTION SKIN WAS REPLACE IAW SRM 51-10-3, 51-10-4, 51-30-2 AND DWG 5910228, REV K,H.
